# SDR AALA202112132048

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737*
- Aircraft serial: 29544
- Aircraft time: 60,044 hours, 24,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD ENTRY DOOR UPPER CONNECTING ROD BROKEN. REPLACED 1L DOOR GUIDE ARM IAW AMM 52-11-21, OPS CHECK GOOD.
